# SDR 08FDEA00592

- Difficulty date: February 25, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5281U6
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INTERCOSTAL FROM STA 1300 TO STA 1320, RBL 21.  REPLACED IAW SRM 51-10-02 REV.93 PER EAR P337-24137-C0045.   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
